Alert archive / Ohio / Flash Flood Warnings in 2014
Flash Flood Warning 14, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 1, 2014, 10:56 PM EDT for Fairfield County, Licking County, Ohio. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2014, 10:56 PM EDT (02:56 UTC)
- Expired
- Jul 2, 2014, 5:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fairfield County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 130 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 11:00 PM EDT | HEAVY RAIN 3.75 | Millersport, OH | SINCE 9PM. |
| Jul 2, 12:50 AM EDT | FLASH FLOOD | Buckeye Lake, OH | WATER ENTERING THE LOWER LEVEL OF A HOME. MULTIPLE ROADS CLOSED IN THE AREA. |
| Jul 2, 2:47 AM EDT | FLASH FLOOD | Buckeye Lake, OH | SEVERAL ROADS REMAIN CLOSED IN THE AREA DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 114 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1854 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1365 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
716
WGUS51 KILN 020256
FFWILN
OHC045-089-020900-
/O.NEW.KILN.FF.W.0014.140702T0256Z-140702T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1056 PM EDT TUE JUL 1 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN FAIRFIELD COUNTY IN CENTRAL OHIO...
SOUTHERN LICKING COUNTY IN CENTRAL OHIO...
* UNTIL 500 AM EDT WEDNESDAY.
* AT 1052 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA. HEAVY RAIN CONTINUES
TO FALL WITH ANOTHER 1 INCH POPSSIBLE. BUCKEYE LAKE FIRE
DEPARTMENT WAS REPORTING SEVERAL ROADS CLOSED IN THE AREA.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...BUCKEYE
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3992 8239 3992 8241 3992 8242 3993 8246
3990 8246 3990 8263 3999 8262 4001 8240
3992 8238
$$
SITES2 follow-up statements
439
WGUS71 KILN 020647
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
247 AM EDT WED JUL 2 2014
OHC045-089-020900-
/O.CON.KILN.FF.W.0014.000000T0000Z-140702T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAIRFIELD OH-LICKING OH-
247 AM EDT WED JUL 2 2014
...FLASH FLOOD WARNING CONTINUES FOR SOUTHERN LICKING AND NORTHERN
FAIRFIELD COUNTIES UNTIL 500 AM EDT...
AT 235 AM EDT...LAW ENFORCEMENT REPORTED MULTIPLE ROADS WERE STILL
CLOSED NEAR BUCKEYE LAKE. RADAR INDICATED THAT THE HEAVY RAINFALL
HAS ENDED ACROSS THE AREA. HOWEVER...RUNOFF FROM THE EARLIER
EXCESSIVE RAIN WILL CAUSE FLASH FLOODING TO CONTINUE TO OCCUR.
SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...BUCKEYE LAKE.
OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...FAIRFIELD BEACH...
HARBOR HILLS...HEBRON...INTERSTATE 70 AT STATE ROUTE 13...INTERSTATE
70 AT STATE ROUTE 37...KIRKERSVILLE AND STATE ROUTE 158 AT STATE
ROUTE 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3992 8239 3992 8241 3992 8242 3993 8246
3990 8246 3990 8263 3999 8262 4001 8240
3992 8238
$$260
WGUS71 KILN 020904
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
504 AM EDT WED JUL 2 2014
OHC045-089-020912-
/O.EXP.KILN.FF.W.0014.000000T0000Z-140702T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAIRFIELD OH-LICKING OH-
504 AM EDT WED JUL 2 2014
...THE FLASH FLOOD WARNING FOR SOUTHERN LICKING AND NORTHERN
FAIRFIELD COUNTIES HAS EXPIRED...
LAW ENFORCEMENT INDICATED THAT WATER IS RECEDING. HOWEVER THERE IS
LINGERING HIGH WATER AND A FLOOD ADVISORY HAS BEEN ISSUED FOR THIS
AREA.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3992 8239 3992 8241 3992 8242 3993 8246
3990 8246 3990 8263 3999 8262 4001 8240
3992 8238
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 10:04 PM EDT, 52 minutes earlier.
Area forecast discussion, Jul 1, 10:04 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1004 PM EDT TUE JUL 1 2014 .SYNOPSIS... A SLOW MOVING AND ILL-DEFINED FRONTAL BOUNDARY WILL BE THE FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT IN A HOT AND HUMID AIRMASS TONIGHT AND WEDNESDAY. DRY WEATHER AND COOLER TEMPERATURES WILL ARRIVE WITH HIGH PRESSURE FOR THURSDAY THROUGH SATURDAY. NORMAL TEMPERATURES ARE EXPECTED ON SUNDAY IN WARM ADVECTION BEHIND THE HIGH CENTER. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A COLD FRONT IS SAGGING SLOWLY SOUTHEAST ACROSS THE AREA. LOW 70S DEW POINTS ARE IN THE SOUTHERLY FLOW AHEAD OF THE FRONT WITH 60S IN THE NORTHWEST IN THE WESTERLY FLOW BEHIND THE FRONT. LAPS SHOWS CAPE AROUND 3500 J/KG THAT IS DIMINISHING GRADUALLY THIS EVENING. CONVECTION NEAR THE FRONT HAS BECOME WIDESPREAD...SO UPDATED TO CATEGORICAL POPS FROM CVG TO CMH. SEVERAL STRONG STORMS HAVE DEVELOPED...AND THOUGH SEVERE THREAT IS DECREASING WITH LOSS OF DAYTIME HEATING...THUNDERSTORMS WILL STILL BE LIKELY FOR MOST LOCATIONS ALONG AND SOUTH OF I-71 THROUGH LATE TONIGHT. LOWS IN THE UPPER 60S ARE FORECAST FOR MOST SITES...WITH LOW 70S IN THE SOUTHEAST. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... CONVECTION ASSOCIATED WITH THE SLOW MOVING FRONT MAY CONTINUE TO PERCOLATE ON WEDNESDAY. THE MAIN AREA FOR CONVECTION SHOULD BE IN SOUTHEAST COUNTIES CLOSE TO THE DEPARTING FRONT...BUT ISOLATED SHOWERS AND THUNDERSTORMS CANNOT BE RULED OUT FOR THE WHOLE AREA AS COOLER AIR ALOFT MOVES IN WITH AN UPPER TROUGH. ACTIVITY SHOULD DISSIPATE WEDNESDAY NIGHT WITH LOSS OF DAYTIME HEATING AND WITH FORCING EXITING THE AREA. HIGH TEMPERATURES WILL COOL A BIT ON WEDNESDAY DUE TO COLD ADVECTION...WITH HIGHS EXPECTED TO BE IN THE 80S. && .LONG TERM /THURSDAY THROUGH TUESDAY/... A MID LEVEL TROUGH WILL BE CENTERED OVER THE REGION ON THURSDAY MORNING...WITH MOISTURE SHIFTING EAST OF THE OHIO VALLEY...AND DRIER AIR BEGINNING TO FILTER IN BEHIND THE WEDNESDAY NIGHT COLD FRONT. MODEL FORECASTS HAVE TRENDED TOWARD A DRY SOLUTION FOR THURSDAY...WITH THE EXCEPTION OF THE QPF-SPLOTCHY GFS...SO A DRY FORECAST WILL BE MAINTAINED. AS A FAIRLY LARGE AREA OF HIGH PRESSURE THEN MOVES INTO THE REGION...AND HEIGHTS OVER THE OHIO VALLEY BEGIN TO RISE...A LENGTHY PERIOD OF DRY WEATHER IS EXPECTED THROUGH THE WEEKEND. THE COOLEST TEMPERATURES THROUGH THE FORECAST PERIOD ARE EXPECTED ON THURSDAY...THE CLOSEST DAY BEHIND THE COLD FRONT. SUNNIER CONDITIONS WILL ALLOW FOR A SLIGHT INCREASE IN TEMPERATURES ON FRIDAY...BUT THE AIR MASS WILL NOT REALLY BEGIN TO MODIFY UNTIL SATURDAY...WHEN WINDS ARE EXPECTED TO SHIFT AROUND TO PICK UP A SOUTHERLY COMPONENT AS THE HIGH SHIFTS EAST OF THE AREA. BY MONDAY...TEMPERATURES WILL AGAIN BY PUSHING INTO THE UPPER 80S AND NEAR 90 NEAR THE OHIO RIVER. THE LARGE-SCALE FLOW PATTERN WILL BE FAIRLY FLAT ACROSS THE ENTIRE CONUS DURING THE WEEKEND...WITH A SHALLOW RIDGE OVER THE CENTRAL AND WESTERN STATES THAT FLATTENS OUT BY THE END OF SUNDAY. EARLY NEXT WEEK...MID-LEVEL TROUGHING WILL DEVELOP OVER THE EASTERN HALF OF THE COUNTRY...PUTTING THE GREAT LAKES AND OHIO VALLEY BACK INTO A FAVORABLE POSITION FOR CONVECTION. THE FORECAST WILL SPREAD IN 20-30 PERCENT CHANCES OF PRECIPITATION INTO THE ILN CWA ON MONDAY INTO MONDAY NIGHT...WITH STORMS LOOKING A LITTLE MORE LIKELY ON TUESDAY. HOWEVER...BY THIS POINT...INDIVIDUAL SHORTWAVES AROUND THE MEAN TROUGH WILL HAVE A BIG IMPACT IN ACTUAL CONVECTIVE TIMING...AND 12Z GFSE 500MB HEIGHT SPREADS BEGIN TO LOOK QUITE WAVY AND OUT OF SYNC FROM ONE ENSEMBLE MEMBER TO THE NEXT. && .AVIATION /02Z WEDNESDAY THROUGH SUNDAY/... CONVECTION HAS FIRED ALONG AND S OF CDFNT RUNNING FROM NR MFD-DAY- BMG. A H5 VORT MAX IN THE FAST ZONAL FLOW IS HELPING DRIVE THIS CONVECTION. EXPECT IT TO AFFECT THE TAFS THRU ABOUT 04Z...WITH CVG/LUK SEEING THE BULK OF THE IFR CONDITIONS. MVFR CONDITIONS ARE A POSSIBILITY FOR THE REMAINING TAFS. CDFNT WILL GRADUALLY BE DRAGGED EAST WITH THE CONVECTION THIS EVENING. COOLER AIR BEHIND THE FRONT COULD INTERACT WITH THE MOISTURE FROM THE RAINFALL THIS EVENING TO PRODUCE MVFR STRATUS ESPECIALLY IN THE SRN AND EASTERN TAFS BEFORE 12Z. DRIER SURFACE AIR WILL WORK IN ON WEDNESDAY...BUT WITH COOLER AIR ALOFT...EXPECT A SC CIG TO DEVELOP DURING THE AFTN. OUTLOOK...MVFR CEILINGS POSSIBLE LATE WEDNESDAY NIGHT AND THURSDAY MORNING. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...HATZOS AVIATION...SITES
Hazardous weather outlook, Jul 1, 8:11 PM EDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 811 PM EDT TUE JUL 1 2014 INZ050-058-059-OHZ026-034-035-042>044-051-030015- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- MIAMI- 811 PM EDT TUE JUL 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-080-KYZ089>100-OHZ045-046-052>056-060>065-070>074- 077>082-088-030015- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 811 PM EDT TUE JUL 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS DEVELOPING ALONG A SLOW MOVING COLD FRONT MAY REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. HEAVY RAIN MAY ALSO CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 1, 10:18 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1018 PM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HEAVY RAIN MADEIRA 39.18N 84.37W
07/01/2014 M1.08 INCH HAMILTON OH PUBLIC
FELL IN PREVIOUS 30 MINUTES
&&
KURZSpecial weather statement, Jul 1, 10:29 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1029 PM EDT TUE JUL 1 2014
OHZ055-056-063>065-073-074-079>082-020300-
ADAMS OH-BROWN OH-FAIRFIELD OH-FAYETTE OH-FRANKLIN OH-HOCKING OH-
LICKING OH-PICKAWAY OH-PIKE OH-ROSS OH-HIGHLAND OH-
1029 PM EDT TUE JUL 1 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HIGHLAND...ROSS...
WESTERN PIKE...PICKAWAY...LICKING...WESTERN HOCKING...SOUTHEASTERN
FRANKLIN...SOUTHEASTERN FAYETTE...FAIRFIELD...EASTERN BROWN AND
NORTHERN ADAMS COUNTIES THROUGH 1100 PM EDT...
AT 1024 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR SARDINIA TO NEAR CIRCLEVILLE TO NEAR
NEWARK...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CIRCLEVILLE...
BAINBRIDGE...LANCASTER...KINGSTON...CHILLICOTHE AND BREMEN.
ALSO...MAY HILL...DUMONTVILLE...BROWNSVILLE...EAST RINGGOLD...
FAIRFIELD COUNTY AIRPORT...CYNTHIANA...GRATIOT...PLEASANTVILLE...
LOGAN ELM VILLAGE AND AW MARION STATE PARK ARE NEAR THE PATH OF THIS
LINE OF STRONG THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3995 8219 3994 8223 3991 8224 3992 8246
3984 8247 3983 8239 3975 8240 3974 8236
3967 8236 3896 8318 3896 8321 3899 8321
3902 8326 3896 8327 3896 8391 3975 8316
4027 8248 4025 8247 4024 8218
KURZSpecial weather statement, Jul 1, 10:32 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1032 PM EDT TUE JUL 1 2014
KYZ097-099-100-OHZ079-081-020300-
LEWIS KY-MASON KY-BRACKEN KY-ADAMS OH-BROWN OH-
1032 PM EDT TUE JUL 1 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BROWN...WESTERN
ADAMS...EASTERN BRACKEN...NORTHERN MASON AND NORTHWESTERN LEWIS
COUNTIES THROUGH 1100 PM EDT...
AT 1029 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MINERVA...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GEORGETOWN...RIPLEY...
MAYSVILLE...WEST UNION...SEAMAN AND MANCHESTER.
ALSO...STONEY POINT...DOVER...TUCKAHOE...SOUTH RIPLEY...MORANBURG...
ABERDEEN...REDOAK...RUSSELLVILLE...LAKE WAYNOKA AND BRADYSVILLE ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3861 8400 3884 8405 3885 8404 3896 8380
3896 8344 3867 8343Local storm report, Jul 1, 10:33 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1033 PM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL AUGUSTA 38.77N 84.00W
07/01/2014 E0.25 INCH BRACKEN KY PUBLIC
PEA TO DIME SIZE HAIL.
&&
ANOVAKSpecial weather statement, Jul 1, 10:37 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1037 PM EDT TUE JUL 1 2014
KYZ097>100-020315-
LEWIS KY-MASON KY-ROBERTSON KY-BRACKEN KY-
1037 PM EDT TUE JUL 1 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BRACKEN...ROBERTSON...
MASON AND NORTHWESTERN LEWIS COUNTIES THROUGH 1115 PM EDT...
AT 1034 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MOUNT
OLIVET...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TOLLESBORO.
ALSO...MITCHELLS MILL...BLUE LICKS BATTLEFIELD...BURIKA...ABIGAIL...
ALHAMBRA...SARDIS...LOWELL...PEED...MURPHYSVILLE AND MAYS LICK ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3847 8413 3859 8414 3864 8370 3863 8367
3865 8364 3867 8349 3847 8352 3846 8359
3849 8360 3852 8364 3845 8385 3848 8394
3843 8398 3843 8401Local storm report, Jul 1, 10:55 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1055 PM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM TSTM WND DMG BENHAM 38.98N 85.25W
07/01/2014 RIPLEY IN LAW ENFORCEMENT
2 TREES DOWN
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:23 PM EDT | Areal Flood Advisory | ILN | Montgomery | 3 hr |
| Jul 1, 8:27 PM EDT | Special Weather Statement | ILN | Butler | 33 min |
| Jul 1, 8:30 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 3 hr |
| Jul 1, 8:39 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 36 min |
| Jul 1, 8:54 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 36 min |
| Jul 1, 8:59 PM EDT | Areal Flood Advisory | ILN | Butler | 3 hr |
| Jul 1, 8:59 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
| Jul 1, 9:19 PM EDT | Special Weather Statement | ILN | Franklin | 26 min |
| Jul 1, 9:20 PM EDT | Special Weather Statement | ILN | Clinton, Fayette | 25 min |
| Jul 1, 9:21 PM EDT | Special Weather Statement | ILN | Warren | 24 min |
| Jul 1, 9:37 PM EDT | Areal Flood Advisory | ILN | Clark, Clinton, Fayette, Greene, Madison, Warren | 3 hr |
| Jul 1, 9:38 PM EDT | Special Weather Statement | ILN | Clinton | 37 min |
| Jul 1, 9:42 PM EDT | Special Weather Statement | ILN | Clermont | 33 min |
| Jul 1, 9:44 PM EDT | Special Weather Statement | ILN | Fairfield, Fayette, Franklin, Licking, Pickaway | 46 min |
| Jul 1, 9:47 PM EDT | Special Weather Statement | ILN | Highland | 43 min |
| Jul 1, 10:03 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking, Madison, Pickaway | 3 hr |
| Jul 1, 10:03 PM EDT | Special Weather Statement | ILN | Ross | 27 min |
| Jul 1, 10:29 PM EDT | Special Weather Statement | ILN | Fairfield, Highland, Licking, Pickaway, Pike, Ross | 31 min |
| Jul 1, 10:32 PM EDT | Special Weather Statement | ILN | Adams | 28 min |
| Jul 1, 10:45 PM EDT | Severe Thunderstorm Warning | ILN | Ross | 30 min |
| Jul 1, 11:06 PM EDT | Special Weather Statement | ILN | Hocking | 24 min |
| Jul 1, 11:20 PM EDT | Special Weather Statement | ILN | Pike | 25 min |
| Jul 2, 5:01 AM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 7 hr |
Nearby
Flash Flood Warnings in Ohio, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.